if you take methadone tablets with other narcotics prevent you from feeling the high effect from the other narcotic when taken together?
2 Feb 2011
I am on a methadone maintenance program for pain. I take 170 mgs of methadone daily and my doctor also has me on Percocet 10/325 3 x a day & MS Contin 30 mg for my chronic pain. You will still get the pain relieving effects of both medications, but trying to get "high" isn't a reason to be using these medications. Patients, such as myself, have extremely hard times getting the relief we need because of the widespread misuse of opiate analgesics. I hope I could answer your question and hope you understand my answer.
2 Feb 2011
Methadone will not prevent the "high" feeling that you are refering to. Are you taking the pain killers for pain? Are you having troubles with the side effects such as feeling high?
Please, unless a doctor prescribed these two strong pain killers, do not mix them and do not take more than prescribed. Too much can kill you.
Just to let you know,
3 Feb 2011
Dear Fenty -
Are you a junkie, trying to get off junk, but still wanting to get high while getting clean? What is your story? I doubt it is as common as my guess, but why don't you take advvantage of this forum and its accumulation of wisdom, to ask a better question..
Or you could go get high. Again.
How old are you?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
As many of you may know, I have several back conditions. Well, my Doctor just prescribed Soma for me, I know that it is a muscle relaxer, and is not ...
1 answer • 2 Aug 2010
i need to know if i was taking the 40 mg orange tab methadone dispersible, and then took the rectangle 10mg methadone (imprint on tab.-m 57 71) what ...
1 answer • 21 Jan 2011
3 answers • 4 May 2011
t about 2hrs ago does anybody know if it would be ok to take another 10mg tablet now so it would only 20mg all together which i last took my 50mg ...
1 answer • 17 Sep 2011